MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG 32IN 4K OLED SURGICAL DISPLAY; CAMERA, TELEVISION, SURGICAL, WITHOUT AUDIO

STRYKER ENDOSCOPY-SAN JOSE PKG 32IN 4K OLED SURGICAL DISPLAY; CAMERA, TELEVISION, SURGICAL, WITHOUT AUDIO
Catalog Number 0240031300
Medical Device Problem Codes No Display/Image (1183); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that during the surgery, the tower was functioning normally when suddenly the monitor turned off and did not display an image at any time afterward.After quickly checking possible solutions, the monitor still did not show an image, which led to an immediate replacement of the tower with another unit provided by the client.No adverse event occurred, although the procedure time was extended due to the equipment change.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: no live video output.Probable root cause: 1.Improper installation.2.Video cables are not sufficiently connected to ensure video transmission.3.Failure of edid negotiation.4.Failure of power supply.5.Failure or brownout of display voltage converter.6.User connects incompatible video source.7.Video source other than the one intended is selected for display.8.Damaged pins of hdmi/dvi connector.9.Open/short circuit failure between video connectors, tconn board and main board.10.Hard power switch on rear of display is in the off position.11.Failure/bug of scaler software.12.Incompatible cable used to connect video source to display.13.Cables have insufficient retention force.14.Cybersecurity event.15.Excessive usb current draw.16.Improper low voltage error setpoint.17.Open/short circuit of power cable caused by pinch force during assembly and shipment.18.Short circuit failure of tcon board electronics to tcon board cover (only on 0240031300 rev n and later).The reported failure mode will be monitored for future reoccurrence.

Brand Name
PKG 32IN 4K OLED SURGICAL DISPLAY
Common Device Name
CAMERA, TELEVISION, SURGICAL, WITHOUT AUDIO
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22798159
Report Number0002936485-2025-00693
Device Sequence Number18208981
Product Code FWB
UDI-Device Identifier07613327592146
UDI-Public07613327592146
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0240031300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown